Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 77, NWS Lake Charles, LA

June 24, 2015Allen Parish, Evangeline Parish, Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 24, 2015, 9:22 PM CDT for Allen Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 9:22 PM CDT (02:22 UTC)
Expired
Jun 24, 2015, 10:15 PM CDT
In force
53 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Allen Parish, LA, Evangeline Parish, LA, Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 51 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:30 PM CDTTSTM WND DMGTurkey Creek, LAEVANGELINE PARISH DISPATCH RECEIVED REPORTS OF TREES DOWN BETWEEN TURKEY CREEK AND BAYOU CHICOT. TIME BASED ON RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1129 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

563 
WUUS54 KLCH 250222
SVRLCH
LAC003-039-079-250315-
/O.NEW.KLCH.SV.W.0077.150625T0222Z-150625T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
922 PM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  EVANGELINE PARISH IN CENTRAL LOUISIANA...
  NORTHEASTERN ALLEN PARISH IN SOUTHWESTERN LOUISIANA...

* UNTIL 1015 PM CDT

* AT 921 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LECOMPTE TO NEAR TURKEY CREEK TO NEAR VILLE
  PLATTE...AND MOVING WEST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OAKDALE...VILLE PLATTE...MAMOU...GLENMORA...ELIZABETH...TURKEY
  CREEK...HINESTON...PINE PRAIRIE...LECOMPTE...REDDELL...ELMER...
  ALLEN PARISH AIRPORT...CHICOT STATE PARK...BAYOU CHICOT...BEAVER...
  DURALDE...BOND...OTIS...CALCASIEU AND WOODWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3117 9238 3096 9236 3074 9223 3051 9254
      3088 9280 3125 9279
TIME...MOT...LOC 0221Z 079DEG 19KT 3117 9241 3095 9245 3074 9230 

$$

LANDRENEAU
1 follow-up statement
330 
WWUS54 KLCH 250249
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
949 PM CDT WED JUN 24 2015

LAC003-039-079-250315-
/O.CON.KLCH.SV.W.0077.000000T0000Z-150625T0315Z/
RAPIDES LA-EVANGELINE LA-ALLEN LA-
949 PM CDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN RAPIDES...EVANGELINE AND NORTHEASTERN ALLEN
PARISHES...

AT 948 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING 
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM 8 MILES 
NORTHEAST OF ELMER TO NEAR GLENMORA TO MAMOU...MOVING WEST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
OAKDALE...VILLE PLATTE...MAMOU...GLENMORA...ELIZABETH...TURKEY
CREEK...HINESTON...PINE PRAIRIE...LECOMPTE...REDDELL...ELMER...ALLEN
PARISH AIRPORT...CHICOT STATE PARK...BAYOU CHICOT...BEAVER...
DURALDE...BOND...OTIS...CALCASIEU AND WOODWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3117 9238 3096 9236 3074 9223 3051 9254
      3088 9280 3125 9279
TIME...MOT...LOC 0248Z 074DEG 20KT 3119 9256 3090 9262 3063 9243 

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:11 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 24, 9:11 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
911 PM CDT WED JUN 24 2015

.UPDATE...
COMPLEX OF THUNDERSTORMS AGAIN AFFECTING THE FORECAST AREA THIS
EVENING. DIFFERENCE WHEN COMPARED TO 24 HOURS AGO...IS STRONGEST ACTIVITY
IS FURTHER NORTH ACROSS THE UPPER ATCHAFALAYA BASIN...AND
INSTABILITY IS JUST A TAD LESS...THUS STORMS SO FAR HAVE BEEN
SUB-SEVERE. HOWEVER...OVER THE NEXT HOUR OR SO...COULD STILL SEE
AN ISOLATED SEVERE STORM...MAINLY FROM BOUNDARY COLLISION...THAT
COULD PRODUCE A DOWNBURST. OTHERWISE...A LOT OF LIGHTNING...AND
WITH THE SLOWER MOVEMENT...HEAVY RAINFALL THE MAIN CONCERNS.
ACTIVITY STILL EXPECTED TO WEAKEN BETWEEN 10 AND 11 PM...WITH
LEFT OVER CONVECTION CONTINUING UNTIL ABOUT 1 AM...BEFORE MOST
LAND AREAS WILL BE SHOWER FREE...WITH ISOLATED CONVECTION
CONTINUING THROUGH THE OVERNIGHT IN THE COASTAL WATERS WITH
LANDBREEZE.

ADJUSTED POPS SOMEWHAT TO INCREASE THEM OVER NORTHEAST
PORTIONS...AND REDUCING THEM OVER SOUTHEAST TEXAS...BASED ON
LATEST RADAR AND SHORT TERM GUIDANCE TRENDS.

RUA

&&

.PREV DISCUSSION... /ISSUED 620 PM CDT WED JUN 24 2015/

DISCUSSION...
00Z TAF ISSUANCE.

AVIATION...
ISO SHRA/TSRA OVER C LA MOVING W OF AEX...NOT LIKELY TO BE A
PROBLEM. LARGER COMPLEX OF SHRA/TSRA BEGINNING TO MOVE OVER THE
ATCHAFALAYA BASIN FROM MS/SE LA WILL LIKELY AFFECT LFT/ARA THIS
EVENING 01-04Z...PLACING A TEMPO GROUP FOR THIS AT ARA/LFT.
CONVECTION EXPECTED TO FINALLY DISSIPATE WITH THE LOSS OF
INSTABILITY. SHOULD BE IN THE DISSIPATING STAGE BY THE TIME/OR IF
IT REACHES LCH...LEAVING ONLY VCTS AT THIS TIME THRU 03Z. AFTER
03-04Z...EXPECTING MAINLY VFR OVERNIGHT. FOR THU...EXPECTING ISO
SHRA/TSRA...WITH A LITTLE MORE COVERAGE DURING THE AFTERNOON
HOURS.

DML

PREV DISCUSSION... /ISSUED 410 PM CDT WED JUN 24 2015/

SYNOPSIS...MOISTURE CONTINUES TO DEEPEN IN RESPONSE TO AN UPPER
LOW OVER THE SOUTHWESTERN GULF AND A PERSISTENT RIDGE OF HIGH
PRESSURE IN THE LOWER LEVELS OVER THE EASTERN GULF. THIS WILL GIVE
THE AREA A DECENT CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY
DURING THE AFTERNOON AND EVENING ON THURSDAY.

SHORT RANGE...THE HRRR DEPICTS ANOTHER IMPULSE MOVING THROUGH THE
ATCHAFALAYA IN EASTERLY FLOW AND MOVING INTO THE ACADIANA AREA
THIS EVENING BRINGING SCATTERED SHOWERS AND THUNDERSTORMS. WENT
HIGHER THAN GUIDANCE ON POPS DUE TO THIS FEATURE AS WELL AS HIGH
THETA AIR AND AMPLE MOISTURE WITH PRECIP WATER VALUES CONTINUING
ABOUT A STANDARD DEVIATION ABOVE CLIMO.

LONG RANGE...MODELS ARE STILL CONSISTENT ON A DIGGING UPPER LEVEL
TROF INTO THE MIDWEST WITH A FAIRLY DEEP LOW FOR THIS TIME OF YEAR
SOUTH OF THE GREAT LAKES. THIS WILL DRIVE A WEAK COLD FRONT INTO
OUR AREA AND BRING A LIKELY CHANCE FOR SHOWERS AND TSTMS THIS
WEEKEND. THE UPPER TROF REMAINS A FEATURE INTO NEXT WEEK OVER THE
EASTERN PORTION OF THE U.S. WHICH WILL WEAKEN THE RIDGE OVER OUR
AREA AND ALLOW FOR HIGHER THAN NORMAL RAIN CHANCES NEXT WEEK.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  73  91  77  90 /  40  40  20  30
LCH  75  90  79  88 /  20  40  10  30
LFT  77  92  77  88 /  30  40  10  30
BPT  76  90  78  89 /  20  30  10  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

PUBLIC...07
Hazardous weather outlook, Jun 24, 4:39 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
439 AM CDT WED JUN 24 2015

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-250945-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
439 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
ANOTHER HOT DAY ON TAP AS TEMPERATURES CLIMB BACK INTO THE LOWER
90S WITH THE HEAT INDICES RANGING FROM 98 TO ABOUT 105. LOOKING
FOR LATE AFTERNOON/EARLY EVENING THUNDERSTORMS. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
STORMS TO INCREASE OVER THE WEEKEND AS A FRONT MAKES ITS WAY DOWN
INTO THE REGION. THE COMBINATION OF CLOUDS... AND RAINS WILL HELP
TO KEEP TEMPERATURES A FEW DEGREES COOLER OVER ALL. CHANCES FOR
RAINS WILL CONTINUE INTO THE EARLY PART OF NEXT WEEK. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 24, 7:20 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
720 PM CDT WED JUN 24 2015

LAZ028-029-033-045-053-250145-
IBERIA LA-UPPER ST. MARTIN LA-ST. LANDRY LA-AVOYELLES LA-RAPIDES LA-
720 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IBERIA...EASTERN
RAPIDES...ST. LANDRY...AVOYELLES AND ST. MARTIN PARISHES UNTIL 845 PM
CDT...

AT 719 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM NEAR HESSMER TO NEAR MELVILLE TO NEAR BAYOU
SORREL...AND MOVING WEST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...ALEXANDRIA...OPELOUSAS...PINEVILLE...CATAHOULA...BREAUX
BRIDGE...ST. MARTINVILLE...MARKSVILLE...BUNKIE...SIMMESPORT...KROTZ
SPRINGS...LEONVILLE...ARNAUDVILLE...MELVILLE...MOREAUVILLE...
PALMETTO...MORROW...BORDELONVILLE...BAYOU CURRENT AND EFFIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR THE ATCHAFALAYA BASIN...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3147 9217 3133 9208 3132 9200 3123 9199
      3123 9192 3127 9195 3130 9190 3119 9168
      3098 9180 3086 9182 3071 9173 3050 9175
      3044 9164 3026 9159 3023 9148 3010 9146
      3004 9122 2997 9126 2994 9174 3142 9249
TIME...MOT...LOC 0019Z 075DEG 11KT 3109 9212 3069 9168 3020 9136

LANDRENEAU
Special weather statement, Jun 24, 8:42 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
842 PM CDT WED JUN 24 2015

LAZ028-029-031>033-043-250315-
ALLEN LA-ST. LANDRY LA-ACADIA LA-EVANGELINE LA-AVOYELLES LA-
RAPIDES LA-
842 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RAPIDES...ST. LANDRY...
EVANGELINE...AVOYELLES...NORTHERN ACADIA AND SOUTHEASTERN ALLEN
PARISHES UNTIL 1015 PM CDT...

AT 842 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS NEAR DEVILLE TO NEAR WHITEVILLE TO KROTZ SPRINGS...AND
MOVING SOUTHWEST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...OPELOUSAS...PINEVILLE...CROWLEY...EUNICE...VILLE
PLATTE...MARKSVILLE...CHURCH POINT...BUNKIE...MAMOU...SIMMESPORT...
BASILE...GLENMORA...LEONVILLE...MELVILLE...MOREAUVILLE...
CHENEYVILLE...TURKEY CREEK...PALMETTO AND MORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3147 9216 3132 9208 3134 9202 3132 9200
      3128 9202 3123 9199 3123 9192 3127 9195
      3130 9190 3119 9168 3114 9172 3106 9171
      3098 9180 3086 9182 3067 9173 3055 9175
      3021 9236 3047 9260 3140 9258 3148 9220
TIME...MOT...LOC 0142Z 044DEG 16KT 3139 9215 3083 9216 3052 9177

LANDRENEAU

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:20 PM CDTSpecial Weather StatementLCHAvoyelles, Saint Landry, Saint Martin85 min
Jun 24, 8:42 PM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Rapides, Saint Landry93 min
Jun 24, 10:20 PM CDTSpecial Weather StatementLCHAllen, Evangeline, Rapides, Vernon40 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.